Подписаться
Pavel Galashin
Pavel Galashin
Associate Professor, UCLA
Подтвержден адрес электронной почты в домене math.ucla.edu - Главная страница
Название
Процитировано
Процитировано
Год
Parity duality for the amplituhedron
P Galashin, T Lam
Compositio Mathematica 156 (11), 2207-2262, 2020
502020
The totally nonnegative Grassmannian is a ball
P Galashin, SN Karp, T Lam
Advances in Mathematics, 108123, 2021
462021
Positroid varieties and cluster algebras
P Galashin, T Lam
arXiv preprint arXiv:1906.03501, 2019
462019
Regularity theorem for totally nonnegative flag varieties
P Galashin, S Karp, T Lam
Journal of the American Mathematical Society 35 (2), 513-579, 2022
422022
Ising model and the positive orthogonal Grassmannian
P Galashin, P Pylyavskyy
Duke Mathematical Journal 169 (10), 1877-1942, 2020
352020
Plabic graphs and zonotopal tilings
P Galashin
Proceedings of the London Mathematical Society 117 (4), 661-681, 2018
312018
Positroids, knots, and -Catalan numbers
P Galashin, T Lam
arXiv preprint arXiv:2012.09745, 2020
292020
Symmetries of stochastic colored vertex models
P Galashin
The Annals of Probability 49 (5), 2175-2219, 2021
272021
R-systems
P Galashin, P Pylyavskyy
Selecta Mathematica 25 (2), 1-63, 2019
262019
Existence of a persistent hub in the convex preferential attachment model
P Galashin
Probability and Mathematical Statistics 36 (1), 59-74, 2016
252016
Purity and separation for oriented matroids
P Galashin, A Postnikov
arXiv preprint arXiv:1708.01329, 2017
222017
Higher secondary polytopes and regular plabic graphs
P Galashin, A Postnikov, L Williams
Advances in Mathematics 407, 108549, 2022
202022
Refined dual stable Grothendieck polynomials and generalized Bender-Knuth involutions
P Galashin, D Grinberg, G Liu
The Electronic Journal of Combinatorics 23 (3), 2016
20*2016
Root system chip-firing I: interval-firing
P Galashin, S Hopkins, T McConville, A Postnikov
Mathematische Zeitschrift 292 (3-4), 1337-1385, 2019
192019
A Littlewood–Richardson rule for dual stable Grothendieck polynomials
P Galashin
Journal of Combinatorial Theory, Series A 151, 23-35, 2017
192017
Rational Noncrossing Coxeter-Catalan Combinatorics
P Galashin, T Lam, MTQ Trinh, N Williams
arXiv preprint arXiv:2208.00121, 2022
142022
The classification of Zamolodchikov periodic quivers
P Galashin, P Pylyavskyy
American Journal of Mathematics 141 (2), 447-484, 2019
142019
Braid variety cluster structures, I: 3D plabic graphs
P Galashin, T Lam, M Sherman-Bennett, D Speyer
arXiv preprint arXiv:2210.04778, 2022
132022
Poset associahedra
P Galashin
arXiv preprint arXiv:2110.07257, 2021
13*2021
Manifolds associated to simple games
P Galashin, G Panina
Journal of Knot Theory and Its Ramifications 25 (12), 2016
13*2016
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20